MAUDE Adverse Event Report: Alcon Grieshaber AG Backflush Handle DSP; Instrument, Vitreous Aspiration and Cutting, AC-Powered, Accessory

Alcon Grieshaber AG Backflush Handle DSP; Instrument, Vitreous Aspiration and Cutting, AC-Powered, Accessory
Catalog Number 337.84
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2026
Type of Reportable Event Malfunction

Brand Name
Backflush Handle DSP
Common Device Name
Instrument, Vitreous Aspiration and Cutting, AC-Powered, Accessory
Manufacturer (Section D)
Alcon Grieshaber AG
winkelriedstrasse 52
schaffhausen 8203
SZ  8203
Manufacturer (Section G)
Alcon Grieshaber AG
winkelriedstrasse 52
schaffhausen 8203
SZ   8203
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50255022
Report Number3003398873-2026-00170
Device Sequence Number21374774
Product Code HQE
UDI-Device Identifier07612717071193
UDI-Public(01)07612717071193(17)281031(11)251126(10)17U2RU
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K884043
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number337.84
Device Lot Number17U2RU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/16/2026
Date Device Manufactured11/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown